For fever, headaches, body aches, blocked nose and sore throat. Paracetamol, Caffeine, Phenylephrine, Hydrochloride For symptomatic relief of colds and flu Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.